On asymptotic properties of solutions of functional differential equations of neutral type
In this paper, we obtain sharp estimates for strong solutions of functional differential equations of neutral type. Our result is closely connected with our previous results devoted to the initial-value problem for above-mentioned equations in the scale of Sobolev spaces. To obtain our estimates of the solutions, we essentially use Riesz basis properties of the system of exponential solutions. The fact that they form a Riesz basis is one of the main results of this article.
KeywordsSobolev Space Entire Function Strong Solution Functional Differential Equation Sharp Estimate
Unable to display preview. Download preview PDF.
- 1.R. Bellman and K. Cooke, Theory of Differential-Difference Equations, Academic Press, New York (1957).Google Scholar
- 3.I. C. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonselfadjoint Operators in Hilbert Spaces [in Russian], Nauka, Moscow (1965).Google Scholar
- 5.J. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York (1984).Google Scholar
- 6.J. Hale and S. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag (1993).Google Scholar
- 11.A. S. Markus, Introduction to the Spectral Theory of Polynomial Operator Pencils [in Russian], Kishinev (1986).Google Scholar
- 12.A. I. Miloslavsky, “On stability of certain classes of evolutionary equations,” Sib. Mat. Zh., 26, 118–132 (1985).Google Scholar
- 14.S. M. Nikolsky, The Approximation of Functions of Many Variables and Embedding Theorems [in Russian], Nauka, Moscow (1997).Google Scholar
- 15.R. Rabath, G. Sklyar, and A. Resounenko, “Generalized Riesz basis property in the analysis of neutral type systems,” C. R. Math. Acad. Sci. Paris, 1337, 19–24 (2003).Google Scholar
- 16.A. M. Sedletsky, “Biorthogonal expansions of functions to the series of exponents on intervals of the real axis,” Usp. Mat. Nauk, 37, No. 5, 51–95 (1982); English transl. in Russian Math. Google Scholar
- 25.J. Wu, “Theory and applications of partial functional differential equations,” Appl. Math. Sci., 119 (1996).Google Scholar